# SDR QXEA9600124

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 5220 · Emergency Exits
- Part: Release Mech
- Condition: Corroded
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE/EMERGENCY DOOR EMERGENCY RELEASE MECHANISM WOULD NOT RELEASE DURING C-CHECK TASK CARD OPS CHECK.  EMERGENCY RELEASE MECHANISM REMOVED, CLEANED, LUBED AND REINSTALLED I/A/W MAINT MANUAL.  RELEASE MECHANISM OPS CHECKED GOOD.
